# SDR DALA2021112507241

- Difficulty date: November 25, 2021
- Submitted: November 25, 2021
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 66,241 hours, 30,367 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3257 CORROSION INTERNAL STRUCTURE WEB LOCATED BTW FR58 TO FR59 AND STR 38L IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED WEB PER A320 SRM 51-42-11. (2029729)
